U.S. doctors online nowAsk doctors free
Bangladesh
A 22-year-old female asked:

Mildly itchy&tingly scalp and skin (face, arms, legs) from 1st time hair dyeing. will it safely subside if i dont use dye again? any remedies?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 51 years experience
Antihistamine: You may take an over the counter antihistamine medication to help with itching. It may cause drowsiness, so do not take it if you will be driving or engaging in other complex activity. It will subside and you are correct in deciding to not use the dye again.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 26, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.